Alert archive / Minnesota / Flash Flood Warnings in 2010
Flash Flood Warning 24, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood warning at Jul 27, 2010, 1:31 PM CDT for 5 counties in Minnesota. It took effect at Jul 27, 2010, 1:38 PM CDT. It was in force for 8 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2010, 1:31 PM CDT (18:31 UTC)
- In effect from
- Jul 27, 2010, 1:38 PM CDT
- Expired
- Jul 27, 2010, 10:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Becker County, MN, Clay County, MN, Otter Tail County, MN, Wadena County, MN, Wilkin County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 163 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:30 PM CDT | FLASH FLOOD | 4 E Barnesville, MN | NEARLY 3 INCHES OF RAIN FELL FILLING ALL LOW SPOTS. SLOUGHS ARE FULL AND LOCAL CREEKS ARE RUNNING OUT OF THEIR BANKS. |
| Jul 27, 3:30 PM CDT | FLASH FLOOD | 4 N Blue Grass, MN | PONDED WATER ALL OVER YARD. ESTIMATED 4 TO 5 INCHES OF RAIN FELL. |
| Jul 27, 3:30 PM CDT | FLASH FLOOD | Perham, MN | 4.25 INCHES OF RAIN FELL WHICH CAUSED STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 112 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.5 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2143 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 21.5
The text
As transmitted, in the capitals the NWS used until 2016.
772
WGUS53 KFGF 271838
FFWFGF
MNC005-027-111-159-167-280300-
/O.NEW.KFGF.FF.W.0024.100727T1838Z-100728T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
131 PM CDT TUE JUL 27 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL WADENA COUNTY IN CENTRAL MINNESOTA...
SOUTHWESTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
SOUTHERN CLAY COUNTY IN NORTHWEST MINNESOTA...
NORTHERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
NORTHERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 1000 PM CDT
* AT 131 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINS CONTINUE TO MOVE ACROSS
PORTIONS OF WEST CENTRAL MINNESOTA. DOPPLER RADAR ESTIMATES
INDICATE THAT 5 TO 6 INCHES OF RAIN HAVE FALLEN FROM NEAR
PELICAN RAPIDS THROUGH DENT...PERHAM AND ON TO SEBEKA.
RAINFALLS OF 2 TO 4 INCHES ARE INDICATED IN THE COMSTOCK...
BARNESVILLE...DETROIT LAKES AND FRAZEE AREAS. ADDITIONAL STRONG
THUNDERSTORMS WILL MOVE ACROSS THESE AREAS WITH 2 TO 4 MORE
INCHES OF RAIN POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DETROIT LAKES...BARNESVILLE...FRAZEE...LAKE PARK...NEW YORK
MILLS...PELICAN RAPIDS AND PERHAM.
LOW LYING AND FLOOD PRONE AREAS IN AND AROUND PERHAM REGION ARE
BEGINNING TO EXPERIENCE FLOODING. DRAINAGE SYSTEMS ARE BECOMING
FULL AND WILL OVERFLOW THIS AFTERNOON AND EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLASH FLOODING IS OBSERVED...MOVE QUICKLY TO ESCAPE FLOOD WATERS.
DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 4666 9480 4644 9478 4649 9668 4684 9674
4700 9587 4667 9529
$$
EWENS2 follow-up statements
087
WGUS73 KFGF 272309
FFSFGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
600 PM CDT TUE JUL 27 2010
MNC005-027-111-159-167-280300-
/O.CON.KFGF.FF.W.0024.000000T0000Z-100728T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MN-WADENA MN-WILKIN MN-BECKER MN-OTTER TAIL MN-
600 PM CDT TUE JUL 27 2010
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHERN OTTER TAIL...SOUTHWESTERN BECKER...NORTHERN WILKIN...CENTRAL
WADENA AND SOUTHERN CLAY COUNTIES...
AT 600 PM CDT...WEATHER SERVICE DOPPLER RADAR STILL INDICATED A FEW
SHOWERS ACROSS THE FLASH FLOOD WARNING AREA. THESE SHOWERS SHOULD
ONLY PRODUCE A FEW TENTHS OF AN INCH OF ADDITIONAL RAINFALL.
HOWEVER...OBSERVERS HAVE REPORTED 4 TO 5 INCHES OF RAIN IN SPOTS
TODAY...MAINLY ALONG A LINE FROM BARNESVILLE TO PERHAM TO SEBEKA.
THIS HAS RESULTED IN STREET FLOODING AND PONDING OF WATER IN LOW
LYING AREAS WHICH WILL TAKE TIME TO RECEDE.
RUNOFF FROM THIS EXCESSIVE RAINFALL COULD STILL CAUSE PROBLEMS IN
LOW LYING SPOTS ACROSS THE DETROIT LAKES...BARNESVILLE...FRAZEE...
LAKE PARK...NEW YORK MILLS...PELICAN RAPIDS AND PERHAM AREAS. USE
CAUTION IF TRAVELING ON RURAL ROADS WHICH COULD STILL BE SOFT FROM
ALL THE RAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 4666 9480 4644 9478 4649 9668 4684 9674
4700 9587 4667 9529
$$
VG201
WGUS73 KFGF 280259
FFSFGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
957 PM CDT TUE JUL 27 2010
MNC005-027-111-159-167-280312-
/O.EXP.KFGF.FF.W.0024.000000T0000Z-100728T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MN-WADENA MN-WILKIN MN-BECKER MN-OTTER TAIL MN-
957 PM CDT TUE JUL 27 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 PM CDT FOR NORTHERN
OTTER TAIL...SOUTHWESTERN BECKER...NORTHERN WILKIN...CENTRAL WADENA
AND SOUTHERN CLAY COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SECONDARY ROADS MAY REMAIN SOFT DUE TO THE PERSISTENT RAINFALL. USE
CAUTION IF VENTURING OFF THE MAIN ROADS...ESPECIALLY AT NIGHT.
&&
LAT...LON 4666 9480 4644 9478 4649 9668 4684 9674
4700 9587 4667 9529
$$
VGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 11:04 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 27, 11:04 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 1104 AM CDT TUE JUL 27 2010 .DISCUSSION... MAIN CHALLENGES THIS MORNING ARE TEMPS AND PCPN. SFC COLD FRONT IS LAYING ON A HALLOCK/FARGO/LISBON LINE WITH A TROF EXTENDING OUT TOWARD WADENA. MAIN CONVECTION THIS MORNING FIRING OFF JUST NORTH OF THE TROF BUT ARE MOVG E AS UPPER WINDS PUSHING STORMS OUT OF AREA. PLENTY OF CONVECTIVE DEBRIS HANGING AROUND WITH POCKETS OF SUNSHINE...AS INDICATED BY VIS SATELLITE...SO TEMPS WILL BE A BIT TRICKY. THEREFORE...BACKED OFF ON HIGH TEMPS FOR TODAY TO LINE A BIT MORE WITH THE CURVE. OTHERWISE...WATCHING PROGRESSION OF COLD FRONT AS IT CROSSES THE AREA. THERE IS A SHORT WAVE THAT IS EXPECTED TO PUSH EAST DURING THE AFTERNOON HOURS...AND MAY INTERACT WITH THE FRONT TO TRIGGER MORE CONVECTION FOR LATER TODAY...ESPECIALLY IN THE SE ZONES. && .AVIATION... STRONGEST TSTMS HAVE MOVED EAST AND SOUTH OF THE TAF SITES THIS MORNING. VFR CONDITIONS ARE PREVAILING WITH SOME POSSIBLE MVFR CONDS DURING TIMES OF PRECIP IMPACTING TAF SITES. CURRENTLY THE FRONTAL BOUNDARY IS BISECTING THE FCST AREA ALONG THE RRN VALLEY AND IS EXPECTED TO PROGRESS TO THE EAST DURING TODAY. EXPECT ADDITIONAL CONVECTION TO INITIATE LATER THIS AFTN THOUGHT THIS SHOULD BE MOSTLY EAST OF THE TVF/BJI TAF SITES. && .PREV DISCUSSION... /ISSUED 230 AM CDT TUE JUL 27 2010/ DISCUSSION...FORECAST CHALLENGE CONCERNS NEAR TERM HEAVY RAIN THREAT AND RAIN CHANCES REMAINDER OF DAY. MODELS CONTINUE IN PRETTY GOOD AGREEMENT THROUGH PERIOD AND WILL USE BLEND FOR FORECAST. FIRST CONCERN WILL BE EARLY MORNING HEAVY RAIN THREAT AND FLASH FLOOD HEADLINES. BOTH NAM AND GFS LINING UP WELL WITH LATEST SUBJECTIVE ANALYSIS IN HOLDING E-W ORIENTED BOUNDARY NORTH OF INTERNATIONAL BORDER DURING EARLY MORNING HOURS. ASSOCIATED BAND OF STRONGER CONVECTION CONTINUES TO PROPAGATE DUE EAST ACROSS SOUTHERN CANADA SO HEAVY RAIN THREAT LOOKS TO REMAIN NORTH OF BORDER AND WILL LIKELY BE ABLE TO CANCEL FLASH FLOOD WATCH. OTHERWISE WILL BE MONITORING ONGOING CONVECTION WITH MAIN AREA OF CONCERN. FAVORED AREA FOR CONTINUED CONVECTION DURING AM WILL BE ALONG I94 CORRIDOR ALONG INSTABILITY AXIS AND NOSE OF LOW LEVEL JET. FOR REMAINDER OF DAY CONVECTIVE POTENTIAL WILL BE ALONG AND AHEAD COLD FRONT DROPPING THROUGH FA. FAVORED LOCATION FOR STRONG CONVECTION LOOKS TO BE SE FA BASED ON BOUNDARY LOCATION. DRY AND COOLER CONDITIONS EXPECTED WEDNESDAY AS HIGH PRESSURE BUILDS IN. NEXT WAVE TO AFFECT FA THURSDAY NIGHT/FRIDAY AS WEAK WAVE DROPS THROUGH NW MID LEVEL FLOW. SOMEWHAT UNSETTLED WEATHER MAY CONTINUE INTO THE WEEKEND AS WEEK IMPULSES CONTINUE TO DROP THROUGH NW FLOW. TIMING THE MAIN ISSUE SO WILL MAINTAIN LOW END POPS THROUGH MID/LONGER RANGE. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && HOPKINS
Hazardous weather outlook, Jul 27, 6:59 AM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 659 AM CDT TUE JUL 27 2010 MNZ001>005-007-008-013>015-022-027-NDZ006>008-014>016-024-026>030- 038-039-049-052-054-281200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- WESTERN WALSH COUNTY- 659 AM CDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING HOWEVER NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT INTO FRIDAY AS AN AREA OF LOW PRESSURE APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ006-009-016-017-023-024-028>032-040-NDZ053-281200- LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-RICHLAND- 659 AM CDT TUE JUL 27 2010 ...ISOLATED SEVERE STORMS POSSIBLE EARLY THIS MORNING AND AGAIN THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EARLY THIS MORNING ALONG AND EAST OF A LINE FROM BEMIDJI TO FERGUS FALLS. DAMAGING WINDS WILL BE THE PRIMARY THREAT. STORMS SHOULD MOVE OUT OF THE REGION BY MID MORNING. MORE STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH THE PASSAGE OF A COLD FRONT. STRONGEST STORMS ARE EXPECTED EAST OF A LINE FROM ROSEAU TO FERGUS FALLS. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THE SEVERE THREAT SHOULD END BY 6PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT INTO FRIDAY AS AN AREA OF LOW PRESSURE APPROACHES THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. VOELKER
In the hours before
Special weather statement, Jul 27, 10:49 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1049 AM CDT TUE JUL 27 2010 MNZ003-029>031-271645- CLAY MN-EAST OTTER TAIL MN-WEST OTTER TAIL MN-WILKIN MN- 1049 AM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTER TAIL... NORTHEASTERN WILKIN AND EXTREME SOUTHEASTERN CLAY COUNTIES UNTIL 1145 AM CDT... AT 1044 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 8 MILES SOUTH OF BARNESVILLE...OR 22 MILES NORTHEAST OF WAHPETON...MOVING TO THE EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... PELICAN RAPIDS AND ERHARD AROUND 1105 AM CDT. MAPLEWOOD STATE PARK...LAKE LIDA AND EDWARDS AROUND 1115 AM CDT. VERGAS AND STAR LAKE AROUND 1125 AM CDT. BIG MCDONALD LAKE AND AMOR AROUND 1130 AM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRAMER
Special weather statement, Jul 27, 11:26 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1126 AM CDT TUE JUL 27 2010 MNZ032-271715- WADENA MN- 1126 AM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WADENA COUNTY UNTIL 1215 PM CDT... AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR NEW YORK MILLS...OR 30 MILES SOUTHEAST OF DETROIT LAKES...MOVING TO THE EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... WADENA...SEBEKA AND MENAHGA AROUND 1135 AM CDT. VERNDALE AND BLUE GRASS AROUND 1140 AM CDT. ALDRICH AROUND 1145 AM CDT. NIMROD AND HUNTERSVILLE AROUND 1150 AM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
Local storm report, Jul 27, 11:50 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1150 AM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HAIL 8 W DENT 46.55N 95.89W
07/27/2010 E1.00 INCH OTTER TAIL MN PUBLIC
NICKEL TO QUARTER SIZE HAIL
&&
G2Special weather statement, Jul 27, 11:50 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1150 AM CDT TUE JUL 27 2010 MNZ003-027>031-271715- CLAY MN-EAST BECKER MN-EAST OTTER TAIL MN-WEST BECKER MN-WEST OTTER TAIL MN-WILKIN MN- 1150 AM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTER TAIL...SOUTHERN BECKER...NORTHEASTERN WILKIN AND SOUTHEASTERN CLAY COUNTIES UNTIL 1215 PM CDT... AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF LAKE PARK TO NEW YORK MILLS...MOVING TO THE EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN. THE STORMS WILL BE NEAR... BLUFFTON AROUND 1155 AM CDT. DETROIT LAKES AND SHOREHAM AROUND NOON CDT. FRAZEE AROUND 1205 PM CDT. ROCHERT AROUND 1210 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
Local storm report, Jul 27, 12:16 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1216 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 3 SE ROCKLAKE 48.76N 99.20W
07/26/2010 E1.00 INCH TOWNER ND PUBLIC
0855 PM TSTM WND DMG MUNICH 48.67N 98.83W
07/26/2010 CAVALIER ND TRAINED SPOTTER
2 FT DIAMETER TREES UPROOTED - ESTIMATED WINDS OF 70-80
MPH.
0855 PM HAIL 3 WSW ROCKLAKE 48.77N 99.31W
07/26/2010 E0.25 INCH TOWNER ND TRAINED SPOTTER
0945 PM TSTM WND DMG NEKOMA 48.58N 98.38W
07/26/2010 CAVALIER ND TRAINED SPOTTER
LOST POWER
1010 PM TORNADO 5 W MADDOCK 47.96N 99.64W
07/26/2010 BENSON ND PUBLIC
DEVILS LAKE WARNING POINT REPORT FROM PUBLIC OF POSSIBLE
TORNADO
1114 PM TSTM WND GST HALLOCK 48.77N 96.94W
07/26/2010 M62.00 MPH KITTSON MN AWOS
AWOS AT HALLOCK REPORTS GUST OF 54 KNOTS FROM WNW
1140 PM TSTM WND DMG 8 NW GREENBUSH 48.78N 96.31W
07/26/2010 ROSEAU MN LAW ENFORCEMENT
SEVERAL TREES KNOCKED DOWN IN FARMYARD.
1230 AM TORNADO 1 E DAZEY 47.19N 98.18W
07/27/2010 BARNES ND PUBLIC
DAMAGE TO GRAIN BINS...SEVERAL LOFTED AND DESTROYED.
LARGE PINE TREES UPROOTED AND TREES STRIPPED. EQUIPMENT
STORAGE BUILDINGS DESTROYED. PUBLIC DESCRIPTION AND
PHOTOGRAPHS OF DAMAGE SUPPORT TORNADO BUT WILL MAKE FINAL
INTENSITY ASSESSMENT UPON VISITATION TO AREA.
0135 AM TSTM WND GST HORACE 46.76N 96.90W
07/27/2010 E60.00 MPH CASS ND AMATEUR RADIO
0135 AM TORNADO REILE'S ACRES 46.92N 96.86W
07/27/2010 CASS ND LAW ENFORCEMENT
TOUCHDOWN REPORTED NEAR REILES ACRES. MULTIPLE FUNNELS
VIEWED BY SPOTTER LOCATED NORTH OF WEST FARGO.
0140 AM TSTM WND GST 3 S FARGO 46.83N 96.82W
07/27/2010 M72.00 MPH CASS ND TRAINED SPOTTER
MEASURED AT UNIVERSITY AND 32ND AVE SOUTH.
0300 AM TSTM WND GST VERGAS 46.66N 95.80W
07/27/2010 E60.00 MPH OTTER TAIL MN PUBLIC
0440 AM TSTM WND GST BUFFALO 46.92N 97.55W
07/27/2010 M67.00 MPH CASS ND MESONET
NDDOT RWIS NEAR BUFFALO ND
0454 AM TSTM WND GST CASSELTON 46.90N 97.21W
07/27/2010 E65.00 MPH CASS ND BROADCAST MEDIA
0500 AM TSTM WND GST 10 N FERGUS FALLS 46.43N 96.07W
07/27/2010 M55.00 MPH OTTER TAIL MN BROADCAST MEDIA
0517 AM TSTM WND GST DILWORTH 46.88N 96.70W
07/27/2010 M42.00 MPH CLAY MN DEPT OF HIGHWAYS
0530 AM TSTM WND DMG 5 N RICHWOOD 47.05N 95.82W
07/27/2010 BECKER MN PARK/FOREST SRVC
SEVERAL SMALL TO MEDIUM SIZED TREES DOWNED DUE TO WIND
GUSTS.
0548 AM TSTM WND GST LAKE PARK 46.88N 96.10W
07/27/2010 M48.00 MPH BECKER MN DEPT OF HIGHWAYS
0701 AM HAIL SEBEKA 46.63N 95.09W
07/27/2010 E0.88 INCH WADENA MN CO-OP OBSERVER
0740 AM TSTM WND GST 3 W DUNVILLA 46.66N 96.08W
07/27/2010 M55.00 MPH OTTER TAIL MN BROADCAST MEDIA
1005 AM HAIL 8 W DENT 46.55N 95.89W
07/27/2010 E1.00 INCH OTTER TAIL MN PUBLIC
NICKEL TO QUARTER SIZE HAIL
&&
MEWENSSpecial weather statement, Jul 27, 12:16 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1216 PM CDT TUE JUL 27 2010 MNZ024-027-028-030>032-271815- EAST BECKER MN-EAST OTTER TAIL MN-HUBBARD MN-WADENA MN-WEST BECKER MN-WEST OTTER TAIL MN- 1216 PM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTER TAIL...SOUTHERN BECKER...WADENA AND SOUTHERN HUBBARD COUNTIES UNTIL 115 PM CDT... AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF PARK RAPIDS TO NEW YORK MILLS...MOVING TO THE EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN. THE STORMS WILL BE NEAR... SEBEKA...PARK RAPIDS AND MENAHGA AROUND 1225 PM CDT. HUBBARD AND DORSET AROUND 1230 PM CDT. BLUE GRASS AROUND 1235 PM CDT. NIMROD...NEVIS AND HUNTERSVILLE AROUND 1240 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 11:08 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 67 min |
| Jul 27, 12:44 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 61 min |
| Jul 27, 1:05 AM CDT | Tornado Warning | FGF | Clay | 55 min |
| Jul 27, 1:43 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more | 62 min |
| Jul 27, 1:49 AM CDT | Tornado Warning | FGF | Becker, Clay, Otter Tail | 56 min |
| Jul 27, 2:38 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Hubbard, Otter Tail, Wadena, Wilkin | 67 min |
| Jul 27, 4:34 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 56 min |
| Jul 27, 5:06 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more | 54 min |
| Jul 27, 5:32 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 58 min |
| Jul 27, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Hubbard, Otter Tail, Wadena, Wilkin | 62 min |
| Jul 27, 6:29 AM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 61 min |
| Jul 27, 6:59 AM CDT | Severe Thunderstorm Warning | FGF | Hubbard, Otter Tail, Wadena | 31 min |
| Jul 27, 9:53 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 52 min |
| Jul 27, 10:08 AM CDT | River Flood Warning | FGF | Clay | 35 hr |
| Jul 27, 10:09 AM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 51 min |
| Jul 27, 11:41 AM CDT | Areal Flood Advisory | FGF | Becker, Clay, Otter Tail, Wilkin | 119 min |
| Jul 27, 1:15 PM CDT | Tornado Warning | FGF | Wadena | 19 min |
| Jul 27, 4:02 PM CDT | Tornado Warning | FGF | Grant, Otter Tail | 48 min |
Nearby
Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.